# SDR GUU2005F00039

- Difficulty date: July 25, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inadequate
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RT BRAKE INEFFICIENT.  BLED RT BRAKES.  (K)
